Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Gaussian integral means; weighted integral means; analytic function; \nobreak convexity
Summary:
We first show that the Gaussian integral means of $f\colon \mathbb {C}\to \mathbb {C}$ (with respect to the area measure ${\rm e}^{-\alpha |z|^{2}} {\rm d} A(z)$) is a convex function of $r$ on $(0,\infty )$ when $\alpha \leq 0$. We then prove that the weighted integral means $A_{\alpha ,\beta }(f,r)$ and $L_{\alpha ,\beta }(f,r)$ of the mixed area and the mixed length of $f(r\mathbb {D})$ and $\partial f(r\mathbb {D})$, respectively, also have the property of convexity in the case of $\alpha \leq 0$. Finally, we show with examples that the range $\alpha \leq 0$ is the best possible.
References:
[1] Al-Abbadi, M. H., Darus, M.: Angular estimates for certain analytic univalent functions. Int. J. Open Problems Complex Analysis 2 (2010), 212-220.
[2] Cho, H. R., Zhu, K.: Fock-Sobolev spaces and their Carleson measures. J. Funct. Anal. 263 (2012), 2483-2506. DOI 10.1016/j.jfa.2012.08.003 | MR 2964691 | Zbl 1264.46017
[3] Duren, P. L.: Univalent Functions. Grundlehren der Mathematischen Wissenschaften 259, Springer, New York (1983). MR 0708494 | Zbl 0514.30001
[4] Nehari, Z.: The Schwarzian derivative and schlicht functions. Bull. Am. Math. Soc. 55 (1949), 545-551. DOI 10.1090/S0002-9904-1949-09241-8 | MR 0029999 | Zbl 0035.05104
[5] Nunokawa, M.: On some angular estimates of analytic functions. Math. Jap. 41 (1995), 447-452. MR 1326978 | Zbl 0822.30014
[6] Peng, W., Wang, C., Zhu, K.: Convexity of area integral means for analytic functions. Complex Var. Elliptic Equ. 62 (2017), 307-317. DOI 10.1080/17476933.2016.1218857 | MR 3598979 | Zbl 1376.30041
[7] Wang, C., Xiao, J.: Gaussian integral means of entire functions. Complex Anal. Oper. Theory 8 (2014), 1487-1505 addendum ibid. 10 495-503 2016. DOI 10.1007/s11785-013-0339-x | MR 3261708 | Zbl 1303.30024
[8] Wang, C., Xiao, J., Zhu, K.: Logarithmic convexity of area integral means for analytic functions II. J. Aust. Math. Soc. 98 (2015), 117-128. DOI 10.1017/S1446788714000457 | MR 3294311 | Zbl 1316.30050
[9] Wang, C., Zhu, K.: Logarithmic convexity of area integral means for analytic functions. Math. Scand. 114 (2014), 149-160. DOI 10.7146/math.scand.a-16643 | MR 3178110 | Zbl 1294.30104
[10] Xiao, J., Xu, W.: Weighted integral means of mixed areas and lengths under holomorphic mappings. Anal. Theory Appl. 30 (2014), 1-19. DOI 10.4208/ata.2014.v30.n1.1 | MR 3197626 | Zbl 1313.32024
[11] Xiao, J., Zhu, K.: Volume integral means of holomorphic functions. Proc. Am. Math. Soc. 139 (2011), 1455-1465. DOI 10.1090/S0002-9939-2010-10797-9 | MR 2748439 | Zbl 1215.32002
[12] Zhu, K.: Analysis on Fock Spaces. Graduate Texts in Mathematics 263, Springer, New York (2012). DOI 10.1007/978-1-4419-8801-0 | MR 2934601 | Zbl 1262.30003
Partner of
EuDML logo